# SDR VNAA2024091210035

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 40,236 hours, 38,967 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331031
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE SETTING UP TO INSTALL SHORRING FOR FLOOR BEAM REPAIR, FOUND DENT ON FUSELAGE SKIN FS 265 BETWEEN STR 24L AND 25L.   PERFORMED REPAIR AT FUSELAGE SKIN JUST AFT OF FS 265 BETWEEN STR 24L AND STR 25L IAW REO 670-53-11-1190 REV--(P1) DATED 2024-07-16.  PERFORMED AN EDDY CURRENT INSPECTION ON FUSELAGE SKIN FS265-FS280, STRINGER 24L-25L CUTLINE EDGES AND FASTENER HOLES NEAR DENT AREA IAW MHIRJ REO 670-53-11-1990 REV--(P1) DATED 2024-07-16 STEPS 4 AND 5. NO INDICATIONS NOTED AT THIS TIME.  APPLIED CIC AND TOP COAT IAW CRJ700 SRM 51-21-11-001-001-A01 AND 51-25-00-001-001-A01.
